# SDR REXA201200028

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 19,432 hours, 17,002 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Condition: Dirty
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY DECLARED FOR FLAPS FAIL CAUTION MSG IN FLIGHT, PERFORMED T/S PER BOMBARDIER FIM REV 39 IAW AD2009-06-12 PARA (N)(6)(I), AMOC DATED MARCH 27, 2009 TR#27-012 PER AMOC DATED DEC18,2009 AND PA AD 27-052G, WITH NEWEST FIM REV 42 AS T/S AID.  SEE DISC NR 2 FOR CLEANING ALL LT WING FLEX SHAFTS AND RE RIG THE FLAPS IAW AMM.  OPS CHECKS NORMAL.
